Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 30, 2013, 5:41 AM EST for 4 counties in Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 5:41 AM EST (10:41 UTC)
- Expired
- Jan 30, 2013, 6:10 AM EST
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Boyle County, KY, Casey County, KY, Marion County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 100 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 5:42 AM EST | TORNADO | 7 Wsw Bradfordsville, KY | *** 2 INJ *** A MOBILE HOME WAS DESTROYED AND A SMALL SHED SLID OFF ITS FOUNDATION...EF0 |
| Jan 30, 5:44 AM EST | TSTM WND DMG | 3 Ene New Market, KY | *** 1 INJ *** MOBILE HOME DAMAGE WITH AT LEAST ONE INJURY REPORTED ALSO NUMEROUS POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 4:35 AM EST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
562
WUUS53 KLMK 301041
SVRLMK
KYC021-045-155-217-301110-
/O.NEW.KLMK.SV.W.0028.130130T1041Z-130130T1110Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 AM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHEASTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 610 AM EST
* AT 540 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SALLEETOWN...MOVING
NORTHEAST AT 65 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
DANVILLE...
PEYTONS STORE AND CHILTON...
BUTCHERTOWN AND FORKLAND...
JUNCTION CITY AND ALUM SPRINGS...
CALDWELL MANOR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
SQUALL LINES CAN PRODUCE INTENSE WIND DAMAGE AND EVEN SHORT-LIVED
TORNADOES. PROTECT YOURSELF INDOORS NOW FROM POWERFUL WINDS!
&&
LAT...LON 3758 8477 3754 8485 3745 8486 3742 8485
3739 8526 3749 8534 3763 8511 3763 8504
3768 8503 3771 8475 3771 8473 3770 8474
3770 8472
TIME...MOT...LOC 1041Z 246DEG 55KT 3745 8517
WIND...HAIL 60MPH <.50IN
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 5:40 AM EST, 1 minute earlier.
Area forecast discussion, Jan 30, 5:40 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 AM EST WED JAN 30 2013
.Mesoscale Forecast Update...
Issued at 540 AM EST Wed Jan 30 2013
QLCS squall line continues to move eastward through central Kentucky
this morning. Line is continuing to move east at 35-40 knots and
will be affecting the Lexington metro area over the next 1-2 hours.
The line is still severe with damaging winds being the main threat.
A few bowing segments and mesovortices within the main line still
will be capable of producing quick spin up tornadoes within the line
itself. Winds out ahead of this line are quite gusty with sustained
30-35 MPH with gusts of 40-45 MPH being possible. With the passage
of the convective line, the severe threat will end. We will be
clearing counties out of the tornado watch as the line heads east.
The Wind Advisory will continue even though we are seeing a little
drop off in the winds behind the line. However, winds will pick
back up as the actual cold front swings through later this morning
and this afternoon.
&&
.Short Term (Today through Thursday)...
Issued at 317 AM EST Wed Jan 30 2013
Surface cold front remains well out to the west of our area this
morning. Ongoing severe convection is being forced along the
pre-frontal trough axis which extended from northern Indiana all
the way down through the northern gulf coast states. Severe QLCS is
in progress across the western portion of our forecast area
(reference above mesoscale discussion for added details). This
feature will continue to surge eastward across the forecast area
during the remainder of the night time hours. It is expected to
reach our eastern counties toward sunrise. Temperatures this
morning continue to warm up in advance of the pre-frontal trough.
Readings across Kentucky are generally in the upper 60s to the lower
70s. Temperatures will remain at current levels until the trough
axis swings through this morning.
Shower and thunderstorms will continue to work east into eastern
Kentucky later this morning while the actual cold front continues
its approach from the west. There are signals in the data that
suggest yet another round of low-topped convection along the actual
cold front later this afternoon and evening. For this reason, we
plan on keeping PoP chances up this afternoon and into this
evening. Temperatures will continue to fall, but the slower
progression of the actual front will keep temperatures from falling
as quickly as previous thought. Temperatures by this evening will
be cooling into the lower 40s across our northwest with mid-upper
40s elsewhere. Much colder air will start to arrive by mid-late
evening with temperatures falling into the upper 20s over the
northwest and lower-mid 30s elsewhere. Some of this colder air may
catch the back edge of the precipitation associated with the front
and may result in a quick transition to snow across our eastern
third. However, it does not look like any accumulations will be
likely with this activity. By Thursday morning, we'll see
temperatures down into the middle 20s.
Gradient winds will continue to be a problem across the region this
morning through this afternoon. Sustained south to southwesterly
winds of 20-25 MPH with gusts of 40-45 MPH will be possible ahead
and just behind the pre-frontal trough axis. For this reason, the
Wind Advisory will remain in effect for the western half of the
forecast area through the late afternoon and into the evening for
the eastern sections.
Quiet and cold conditions are expected for Thursday as we will be in
between weather systems. Highs on Thursday will range from the
upper 20s to around 30 in the north with lower-middle 30s across the
south.
.Long Term (Thursday Night through Tuesday)...
Issued at 240 AM EST Wed Jan 30 2013
Latest deterministic and ensemble solutions continue to show a
decent mid-level vorticity maximum streaking across the forecast
area Thursday night. This feature will bring a period of light snow
to the forecast area with some minor accumulations. At this time,
the most favorable area for accumulations will generally be across
the northern half of Kentucky and all of southern Indiana where the
better forcing is expected to pass through. This feature should be
well to our east by Friday morning with a short period of quiet
weather expected for Friday. Lows Thursday will drop into the teens
in the north with lows around 20 in the south. Have gone and
undercut highs a bit for Friday as the model trends have been going
cooler. Highs will struggle to warm into the lower 20s in the north
with mid-upper 20s across the south. Lows Friday night will drop
back into the upper teens in the north and lower 20s in the south.
Secondary clipper system is poised to affect the region during the
day on Saturday. Best chances of precipitation look to occur during
the day time hours with snow in the north and possibly a mix down
across the south where some warmer air aloft is likely to get pull
up along the south end of the clipper track. This feature will head
on off to the east Saturday night with another period of dry weather
expected for Sunday. Clipper mania will continue into early next
week with another clipper system expected to pass to our north
Monday night and Tuesday. With the further north track,
precipitation with this system may be more rain than snow. But it
will be something to watch in future forecast runs.
Highs on Saturday will warm into the mid-upper 30s with overnight
lows in the 20s. Should see a little moderation in temperatures on
Sunday with highs in the upper 30s to the lower 40s in the north
with mid-upper 40s in the south. Lows Sunday night should drop back
into the upper 20s to around 30 with highs on Monday warming back up
into the upper 40s to around 50. Should see a bit cooler temps on
Tuesday as the aforementioned clipper brings a slightly cooler
airmass to the region. Highs looks to warm into the lower 40s.
&&
.Aviation (06Z TAF Issuance)...
Issued at 1158 PM EST Tue Jan 29 2013
Deep upper trough over the Plains will drive a surface low pressure
system from the Plains and into the Great Lakes during the day on
Wednesday. Strong surface cold front is located to our west with a
pre-frontal trough axis out ahead of the cold front. Quasi-linear
convective system is well developed and located along the IN/IL/KY
border area and heading east at around 50kts.
Based on the latest radar data, this line will impact the KBWG
terminal around 0630-0830Z. It should be reaching the KSDF terminal
around 0700-0800Z and the KLEX terminal around 0900-1000Z. Have
continued to advertise a period of VCTS just before the above
mentioned times to account for any development that may occur ahead
of the line. Will be keeping a very close met watch on the TAF's
tonight and will be updating to time the lines into the terminals as
they approach. Feel that conditions will be quite poor when the
squalls go through. Variable winds of 25G35kt will be possible for
a time. LLWS will continue to be a problem until the main
convective line passes.
MVFR cigs will continue behind the line with conditions not
improving until mid-late morning. Previous thinking of a second
low-topped line of convection developing still looks like a
possibility and we'll address those issues in later forecasts.
&&
.Hydrology...
Issued at 300 AM EST Tue Jan 29 2013
No real changes in the forecast thinking on the hydrologic front.
An intense line of strong to severe thunderstorms is forecast to
move across the region late tonight and early Wednesday morning. In
addition to the threat of damaging winds, these storms will likely
produce heavy rainfall. Once the system pulls east on Wednesday
morning, a period of stratiform rainfall will likely persist for a
few hours.
Rainfall amounts averaging a little more than an inch in 6 hours
should be widespread. Isolated amounts of up to 2 inches are
possible. This rain could result in brief small stream flooding and
later rises on larger rivers. Any flooding that will occur should be
minor due to the fast nature of these storms. The rain will taper to
scattered showers Wednesday afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR
INZ076>079-083-084-089>092.
KY...WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR
KYZ023>032-061-062-070>072.
WIND ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
KYZ033>043-045>049-053>057-063>067-073>078-081-082.
Mesoscale........MJ
Short Term.......MJ
Long Term........MJ
Aviation.........MJ
Hydrology........CMCHazardous weather outlook, Jan 30, 3:31 AM EST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 331 AM EST WED JAN 30 2013 INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-310845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY- SIMPSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN 331 AM EST WED JAN 30 2013 /231 AM CST WED JAN 30 2013/ ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON... ...TORNADO WATCH 12 IN EFFECT UNTIL 5 AM EST /4 AM CST/ EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION EARLY THIS MORNING. THIS WILL BRING A ROUND OF STRONG TO SEVERE THUNDERSTORMS TO THE OUTLOOK AREA. GIVEN THE RATHER STRONG WIND FIELDS...THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. OUTSIDE OF THUNDERSTORMS...THE GRADIENT WIND WILL BE QUITE STRONG. SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE AHEAD AND JUST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A CLIPPER SYSTEM WILL MOVE THROUGH THE REGION THURSDAY NIGHT AND BRING A ROUND OF LIGHT SNOW TO THE OUTLOOK AREA. AT THIS TIME A LIGHT ACCUMULATION LOOKS LIKELY. A COUPLE OF OTHER CLIPPER SYSTEMS WILL PASS THROUGH THE REGION THIS WEEKEND AND EARLY NEXT WEEK BRINGING SEVERAL ROUNDS OF WINTRY PRECIPITATION TO PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED EARLY THIS MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-310845- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON... DANVILLE...LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 331 AM EST WED JAN 30 2013 /231 AM CST WED JAN 30 2013/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION EARLY THIS MORNING. THIS WILL BRING A ROUND OF STRONG TO SEVERE THUNDERSTORMS TO THE OUTLOOK AREA. GIVEN THE RATHER STRONG WIND FIELDS...THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. OUTSIDE OF THUNDERSTORMS...THE GRADIENT WIND WILL BE QUITE STRONG. SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE AHEAD AND JUST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A CLIPPER SYSTEM WILL MOVE THROUGH THE REGION THURSDAY NIGHT AND BRING A ROUND OF LIGHT SNOW TO THE OUTLOOK AREA. AT THIS TIME A LIGHT ACCUMULATION LOOKS LIKELY. A COUPLE OF OTHER CLIPPER SYSTEMS WILL PASS THROUGH THE REGION THIS WEEKEND AND EARLY NEXT WEEK BRINGING SEVERAL ROUNDS OF WINTRY PRECIPITATION TO PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED EARLY THIS MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ033-034-038-045-053-063-073-074-310845- HENRY KY-SHELBY KY-SPENCER KY-NELSON KY-LARUE KY-HART KY-ALLEN KY- BARREN KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...TAYLORSVILLE... BARDSTOWN...HODGENVILLE...MUNFORDVILLE...SCOTTSVILLE...GLASGOW 331 AM EST WED JAN 30 2013 /231 AM CST WED JAN 30 2013/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...TORNADO WATCH 12 IN EFFECT UNTIL 5 AM EST /4 AM CST/ EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT IS FORECAST TO PUSH THROUGH THE REGION EARLY THIS MORNING. THIS WILL BRING A ROUND OF STRONG TO SEVERE THUNDERSTORMS TO THE OUTLOOK AREA. GIVEN THE RATHER STRONG WIND FIELDS...THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. OUTSIDE OF THUNDERSTORMS...THE GRADIENT WIND WILL BE QUITE STRONG. SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE AHEAD AND JUST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A CLIPPER SYSTEM WILL MOVE THROUGH THE REGION THURSDAY NIGHT AND BRING A ROUND OF LIGHT SNOW TO THE OUTLOOK AREA. AT THIS TIME A LIGHT ACCUMULATION LOOKS LIKELY. A COUPLE OF OTHER CLIPPER SYSTEMS WILL PASS THROUGH THE REGION THIS WEEKEND AND EARLY NEXT WEEK BRINGING SEVERAL ROUNDS OF WINTRY PRECIPITATION TO PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED EARLY THIS MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ
In the hours before
Local storm report, Jan 30, 4:23 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND GST FORT KNOX 37.89N 85.96W
01/30/2013 M60 MPH HARDIN KY OTHER FEDERAL
&&
EVENT NUMBER LMK1300016
RLLocal storm report, Jan 30, 4:54 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG BROWNSVILLE 37.19N 86.26W
01/30/2013 EDMONSON KY LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE COUNTY.
&&
EVENT NUMBER LMK1300017
RLLocal storm report, Jan 30, 5:00 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM TSTM WND DMG SCOTTSVILLE 36.75N 86.20W
01/30/2013 ALLEN KY LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
&&
EVENT NUMBER LMK1300018
RLLocal storm report, Jan 30, 5:08 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM TSTM WND DMG PLEASURE RIDGE PARK 38.15N 85.85W
01/30/2013 JEFFERSON KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
EVENT NUMBER LMK1300019
RLLocal storm report, Jan 30, 5:15 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND GST GLASGOW 37.00N 85.92W
01/30/2013 M57 MPH BARREN KY MESONET
AT THE MESONET IN BARREN COUNTY.
&&
EVENT NUMBER LMK1300020
RLLocal storm report, Jan 30, 5:37 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
537 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 AM TSTM WND GST CAVE CITY 37.14N 85.96W
01/30/2013 M59 MPH BARREN KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1300021
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:26 AM EST | Special Weather Statement | LMK | Hancock | 89 min |
| Jan 30, 1:53 AM EST | Severe Thunderstorm Warning | LMK | Hancock | 27 min |
| Jan 30, 1:57 AM EST | Special Weather Statement | LMK | Butler, Logan, Ohio | 58 min |
| Jan 30, 2:12 AM EST | Severe Thunderstorm Warning | LMK | Hancock, Meade | 48 min |
| Jan 30, 2:30 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 30 min |
| Jan 30, 2:58 AM EST | Severe Thunderstorm Warning | LMK | Meade | 47 min |
| Jan 30, 3:01 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade, Ohio | 44 min |
| Jan 30, 3:02 AM EST | Tornado Warning | LMK | Butler, Logan | 28 min |
| Jan 30, 3:08 AM EST | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 27 min |
| Jan 30, 3:19 AM EST | Tornado Warning | LMK | Breckinridge, Meade | 21 min |
| Jan 30, 3:25 AM EST | Tornado Warning | LMK | Butler, Grayson, Ohio | 30 min |
| Jan 30, 3:32 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Simpson, Warren | 43 min |
| Jan 30, 3:35 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 60 min |
| Jan 30, 3:46 AM EST | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 49 min |
| Jan 30, 4:09 AM EST | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 21 min |
| Jan 30, 4:19 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 2 more | 46 min |
| Jan 30, 4:20 AM EST | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| Jan 30, 4:23 AM EST | Tornado Warning | LMK | Bullitt, Jefferson | 32 min |
| Jan 30, 4:26 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson, Shelby, Spencer | 44 min |
| Jan 30, 4:31 AM EST | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 39 min |
| Jan 30, 4:38 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Warren | 32 min |
| Jan 30, 4:48 AM EST | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue, Nelson | 32 min |
| Jan 30, 4:54 AM EST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart | 31 min |
| Jan 30, 5:05 AM EST | Tornado Warning | LMK | Henry | 20 min |
| Jan 30, 5:06 AM EST | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Hart, Metcalfe and 2 more | 39 min |
| Jan 30, 5:09 AM EST | Severe Thunderstorm Warning | LMK | Franklin, Shelby | 31 min |
| Jan 30, 5:11 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Nelson, Shelby, Spencer | 49 min |
| Jan 30, 5:11 AM EST | Tornado Warning | LMK | Adair, Cumberland, Metcalfe | 29 min |
| Jan 30, 5:14 AM EST | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Mercer, Nelson, Taylor and 1 more | 51 min |
| Jan 30, 5:30 AM EST | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Russell and 1 more | 40 min |
| Jan 30, 5:53 AM EST | Tornado Warning | LMK | Adair, Casey, Russell | 32 min |
| Jan 30, 5:56 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Harrison, Jessamine, Mercer and 2 more | 39 min |
| Jan 30, 5:57 AM EST | Tornado Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion | 33 min |
| Jan 30, 6:07 AM EST | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln | 28 min |
| Jan 30, 6:22 AM EST | Tornado Warning | LMK | Garrard, Madison | 28 min |
| Jan 30, 6:30 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Madison and 1 more | 40 min |
| Jan 30, 6:37 AM EST | Severe Thunderstorm Warning | LMK | Garrard, Madison | 28 min |
| Jan 30, 6:40 AM EST | Tornado Warning | LMK | Bourbon, Clark | 20 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.